I have had my Paragard IUD now for about three years. I experienced increased severity of my cramps and flow in the first few months I had it, but it soon evened out, and my menstruation has been as normal and predictable as ever (though more intense, with heavier flows, as is expected with the Paragard). In the last two months, however, I have been experiencing spotting (something I have never had, even before my IUD) and cramping as severe as normal menstruation cramps, when it is not close to my time of the month. I finished my last cycle around February 16th/17th, and over the last three or four days have been experiencing spotting and cramping. Is this normal? Or should I be concerned/see a physician?
This question has also been asked and answered here: ParaGard vs Mirena: What's the difference?
Agreed on the placement. Just had a partial expulsion on mine. I had slightly different symptoms though. For me, I had no cramping but had overwhelming bleeding 9 days after my regular period. Like thick, chunky, heavy. I had to get mine removed and get a new one. If it has shifted, it puts you at risk for pregnancy and expulsion, if you can feel any part of the plastic aside from the string, it's working its way out and you should get it checked.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2015 • 1 answer
Posted 27 Oct 2015 • 1 answer
Posted 18 Nov 2015 • 0 answers
Posted 6 May 2016 • 0 answers
Posted 21 Sep 2016 • 0 answers